American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Yevhen Zelenyuk. On group operations on homogeneous spaces. Proc. Amer. Math. Soc. 132 (2004) 1219-1222. MR 2045441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] P. D. Welch. On possible non-homeomorphic substructures of the real line. Proc. Amer. Math. Soc. 130 (2002) 2771-2775. MR 1900884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] W. W. Comfort and Salvador García-Ferreira. Dense subsets of maximally almost periodic groups. Proc. Amer. Math. Soc. 129 (2001) 593-599. MR 1707513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John Isbell. Some structure of Borel locales. Proc. Amer. Math. Soc. 126 (1998) 2477-2479. MR 1459126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Maria Manuel Clementino and Walter Tholen. Tychonoff's Theorem in a category . Proc. Amer. Math. Soc. 124 (1996) 3311-3314. MR 1340379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Krzysztof Ciesielski, Lee Larson and Krzysztof Ostaszewski. $\scr I$-density continuous functions. Memoirs of the AMS 107 (1994) MR 1188595.
Book volume table of contents   

[7] James J. Madden. Frames associated with an abelian $l$-group . Trans. Amer. Math. Soc. 331 (1992) 265-279. MR 1042288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] F. Galvin, E. C. Milner and M. Pouzet. Cardinal representations for closures and preclosures . Trans. Amer. Math. Soc. 328 (1991) 667-693. MR 1016806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John C. Morgan. On the Borel $\sigma $-field and the Baire property . Proc. Amer. Math. Soc. 90 (1984) 250-252. MR 727243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] André Joyal and Myles Tierney. An extension of the Galois theory of Grothendieck. Memoirs of the AMS 51 (1984) MR 756176.
Book volume table of contents   

[11] Peter T. Johnstone. The point of pointless topology. Bull. Amer. Math. Soc. 8 (1983) 41-53. MR 682820.
Abstract, references, and article information   
View Article: PDF

[12] George Reynolds. Alexandroff algebras and complete regularity . Proc. Amer. Math. Soc. 76 (1979) 322-326. MR 537098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Eva Lowen-Colebunders. An internal and an external characterization of convergence spaces in which adherences of filters are closed . Proc. Amer. Math. Soc. 72 (1978) 205-210. MR 0500785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. Gene Crossley. A note on semitopological classes . Proc. Amer. Math. Soc. 43 (1974) 416-420. MR 0339041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] G. D. Richardson. Completions for a class of convergence groups . Proc. Amer. Math. Soc. 39 (1973) 211-213. MR 0313982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Paul S. Schnare. The topological complementation theorem \`a la Zorn . Proc. Amer. Math. Soc. 35 (1972) 285-286. MR 0296884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] E. W. Chittenden. On general topology and the relation of the properties of the class of all continuous functions to the properties of space . Trans. Amer. Math. Soc. 31 (1929) 290-321. MR 1501484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Miron Zarycki. Allgemeine Eigenschaften der Cantorschen Koh\"arenzen . Trans. Amer. Math. Soc. 30 (1928) 498-506. MR 1501442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Robert L. Moore. Concerning a set of postulates for plane analysis situs . Trans. Amer. Math. Soc. 20 (1919) 169-178. MR 1501119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] E. W. Chittenden. On the equivalence of \'Ecart and voisinage . Trans. Amer. Math. Soc. 18 (1917) 161-166. MR 1501066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert L. Moore. On the foundations of plane analysis situs . Trans. Amer. Math. Soc. 17 (1916) 131-164. MR 1501033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1